Author
Canizo, J
Carrillo, J
Patacchini, F
Journal title
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
DOI
10.1007/s00205-015-0852-3
Issue
3
Volume
217
Last updated
2021-10-22T05:37:23.86+01:00
Page
1197-1217
Symplectic ID
1098277
Download URL
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000356246500010&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=4fd6f7d59a501f9b8bac2be37914c43e
Favourite
On
Publication type
Journal Article
Publication date
Sep 2015
Please contact us for feedback and comments about this page. Created on 02 Apr 2020 - 13:05.